Follow
Maria Alessandra Ragusa
Title
Cited by
Cited by
Year
Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients
G Difazio, MA Ragusa
Journal of Functional Analysis 112 (2), 241-256, 1993
3981993
Regularity for minimizers for functionals of double phase with variable exponents
MA Ragusa, A Tachikawa
Advances in Nonlinear Analysis 9 (1), 710-728, 2019
2812019
Commutators and Morrey spaces
D Fazio
Boll. Unione Mat. Ital., A (7) 5 (3), 323, 1991
2061991
Global Morrey regularity of strong solutions to the Dirichlet problem for elliptic equations with discontinuous coefficients
G Di Fazio, DK Palagachev, MA Ragusa
Journal of Functional Analysis 166 (2), 179-196, 1999
1651999
Commutators of fractional integral operators on vanishing-Morrey spaces
MA Ragusa
Journal of Global Optimization 40, 361-368, 2008
1242008
New general variants of Chebyshev type inequalities via generalized fractional integral operators
AO Akdemir, SI Butt, M Nadeem, MA Ragusa
Mathematics 9 (2), 122, 2021
1002021
Logarithmically improved regularity criterion for the Boussinesq equations in Besov spaces with negative indices
S Gala, MA Ragusa
Applicable Analysis 95 (6), 1271-1279, 2016
1002016
On the hybrid fractional differential equations with fractional proportional derivatives of a function with respect to a certain function
MI Abbas, MA Ragusa
Symmetry 13 (2), 264, 2021
952021
Nonlinear neutral delay differential equations of fourth-order: oscillation of solutions
RP Agarwal, O Bazighifan, MA Ragusa
Entropy 23 (2), 129, 2021
892021
Sobolev–Morrey spaces related to an ultraparabolic equation
S Polidoro, MA Ragusa
manuscripta mathematica 96, 371-392, 1998
821998
Mixed Morrey spaces and their applications to partial differential equations
MA Ragusa, A Scapellato
Nonlinear Analysis: Theory, Methods & Applications 151, 51-65, 2017
792017
Boundary regularity of minimizers of p (x)-energy functionals
MA Ragusa, A Tachikawa
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (2), 451-476, 2016
792016
A new regularity criterion for the nematic liquid crystal flows
S Gala, Q Liu, MA Ragusa
Applicable Analysis 91 (9), 1741-1747, 2012
792012
Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term
S Polidoro, MA Ragusa
792008
Partial regularity of the minimizers of quadratic functionals with VMO coefficients
MA Ragusa, A Tachikawa
Journal of the London Mathematical Society 72 (3), 609-620, 2005
782005
A regularity criterion in weak spaces to Boussinesq equations
RP Agarwal, S Gala, MA Ragusa
Mathematics 8 (6), 920, 2020
762020
Elliptic boundary value problem in vanishing mean oscillation hypothesis
MA Ragusa
Commentationes Mathematicae Universitatis Carolinae 40 (4), 651-663, 1999
751999
Parabolic Herz spaces and their applications
MA Ragusa
Applied Mathematics Letters 25 (10), 1270-1273, 2012
712012
Study of Saharan dust influence on PM10 measures in Sicily from 2013 to 2015
A Cuspilici, P Monforte, MA Ragusa
Ecological Indicators 76, 297-303, 2017
692017
Optical solitons and other solutions to Kaup–Newell equation with Jacobi elliptic function expansion method
HM Ahmed, WB Rabie, MA Ragusa
Analysis and Mathematical Physics 11, 1-16, 2021
672021
The system can't perform the operation now. Try again later.
Articles 1–20